| Model Number |
8884720205 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported a punctured/burst cuff (balloon).
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no physical samples or photos received for the investigation.Based on all available information, the reported condition could not be confirmed.The reported affected component is manufactured by an external supplier.A supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.All information received will be used for tracking and trending purposes.